×

zbMATH — the first resource for mathematics

Invariant metrics on convex cones. (English) Zbl 0357.46011

MSC:
46A40 Ordered topological linear spaces, vector lattices
46L05 General theory of \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] C. Caratheodory , Über das Schwarzsche Lemma bei analytischen Funktionen von zwei komplexen Veränderlichen , Math. Ann. , 97 ( 1926 ), pp. 76 - 98 ; Gesammelte Mathematische Schriften , vol. IV , pp. 132 - 159 , C. H. BECK’SCHE Verlagsbuchhandlung , München , 1956 . MR 1512355 | JFM 52.0345.02 · JFM 52.0345.02
[2] C. Caratheodory , Über eine spezielle Metrik, die in der Theorie der analytischen Funktionen auftritt , Atti della Pontificia Accademia delle Scienze Nuovi Lincei , 80 ( 1927 ), pp. 135 - 141 ; Gesammelte Mathematische Schriften , vol. IV , pp. 160 - 166 . JFM 53.0314.01 · JFM 53.0314.01
[3] C. Caratheodory , Über die Geometrie der analytischen Abbildungen, die durch analytische Funktionen von zwei Veränderlichen vermittelt werden , Abhandl. Math. Sem. Univ. Hamburg , 6 ( 1928 ), pp. 97 - 145 ; Gesammelte Mathematische Schriften , vol. IV , pp. 167 - 227 . JFM 54.0372.04 · JFM 54.0372.04
[4] J. Dixmier , Les C* algèbres et leur représentations , Paris , Gauthier -Villars , 1964 . MR 171173 | Zbl 0152.32902 · Zbl 0152.32902
[5] J. Dixmier , Les algèbres d’opérateurs dans l’espace Hilbertien (Algèbres de von Neumann), II édition , Paris , Gauthier-Villars , 1969 . · Zbl 0175.43801
[6] N. Dunford - J.T. Schwartz , Linear operators, Part I , New York , Academic Press , 1958 . Zbl 0084.10402 · Zbl 0084.10402
[7] E. Hille - R.S. Phillips , Functional analysis and semi-groups , Amer. Math. Soc. Coll. Publ. , 31, Providence R.I. , 1974 . MR 423094 | Zbl 0392.46001 · Zbl 0392.46001 · www.ams.org
[8] S. Kobayashi , Invariant distances on complex manifolds and holomorphic mappings , J. Math. Soc. Japan , 19 ( 1967 ), pp. 460 - 480 . Article | MR 232411 | Zbl 0158.33201 · Zbl 0158.33201 · doi:10.2969/jmsj/01940460 · minidml.mathdoc.fr
[9] S. Kobayashi , Hyperbolic manifolds and holomorphic mappings , New York , M. Dekker , 1970 . MR 277770 | Zbl 0207.37902 · Zbl 0207.37902
[10] S. Kobayashi - K. Nomizu , Foundations of differential geometry , vol. I , New York , Wiley , 1963 . MR 1393940 | Zbl 0119.37502 · Zbl 0119.37502
[11] M. Koecher , Positivitätsbereiche im Rn , Amer. J. Math. , 79 ( 1957 ), pp. 575 - 596 . MR 90771 | Zbl 0078.01205 · Zbl 0078.01205 · doi:10.2307/2372563
[12] M.A. Naimark , Normed rings , Groningen , Noordhoff , 1964 . MR 355601 | Zbl 0137.31703 · Zbl 0137.31703
[13] C.E. Rickart , General theory of Banach algebras , New York , Van Nostrand , 1960 . MR 115101 | Zbl 0095.09702 · Zbl 0095.09702
[14] O.S. Rothaus , Domains of positivity , Abh. Math. Sem. Univ. Hamburg , 24 ( 1960 ), pp. 189 - 235 . MR 121810 | Zbl 0096.27903 · Zbl 0096.27903 · doi:10.1007/BF02942030
[15] S. Sakai , C*-algebras and W*-algebras , Heidelberg , Springer-Verlag , 1971 . MR 442701 | Zbl 0219.46042 · Zbl 0219.46042
[16] E.B. Vinberg , The theory of convex homogeneous cones, Trans . Moscow Math. Soc. , 12 ( 1963 ), pp. 340 - 403 . MR 158414 | Zbl 0138.43301 · Zbl 0138.43301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.